Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 92

Warszawa 2000

Spis treści

O. RichterTheta functions of quadratic forms over imaginary quadratic fields1-9
N. SaradhaTranscendence measure for η/ω11-25
I. GusićAlgebraic independence of polynomials27-29
W. ZhaiOn a system of two diophantine inequalities with prime numbers31-46
M. HataA new irrationality measure for ζ(3)47-57
H. DelangeSur certaines séries entières particulières59-70
H. LiThe exceptional set of Goldbach numbers (II)71-88
H. Niederreiteri
I. Shparlinski
Exponential sums and the distribution of inversive congruential pseudorandom numbers with prime-power modulus89-98
N. HegyváriOn the representation of integers as sums of distinct terms from a fixed set99-104
J. CoykendallA remark on arithmetic equivalence and the normset105-108
L. GallardoOn the restricted Waring problem over F_{2^n}[t]109-113
R. CoulangeonTensor products of hermitian lattices115-130
W. JenknerAsymptotic aspects of the Diophantine equation p^k x^nk − z^k = l131-140
W. ZhangOn the hybrid mean value of Dedekind sums and Hurwitz zeta-function141-152
S. GurakOn the factors Φ^(jδ/m) of the period polynomial for finite fields153-167
D. GoldstonThe major arcs approximation of an exponential sum over primes169-179
T. BroxCollatz cycles with few descents181-188
M. TrenkleMagic p-dimensional cubes of order n ≡ 2 (mod 4)189-194
W. Zhai
X. Cao
Multiple exponential sums with monomials195-213
Y. IchiharaThe Siegel–Walfisz theorem for Rankin–Selberg L-functions associated with two cusp forms215-227
H. LiThe number of powers of 2 in a representation of large even integers by sums of such powers and of two primes229-237
A. Movahhedi
M. Zahidi
Symboles des restes quadratiques des discriminants dans les extensions modérément ramifiées239-250
Y. Hamidoune
Ø. Rødseth
An inverse theorem mod p251-262
M. KühleitnerOn sums of two kth powers: an asymptotic formula for the mean square of the error term263-276
J. LoxtonEstimates for complete multiple exponential sums277-290
W. HuA Schinzel theorem on continued fractions in function fields291-302
A. AkbaryNon-vanishing of modular L-functions on a disc303-318
R. OkazakiInclusion of CM-fields and divisibility of relative class numbers319-338
F. Amoroso
S. David
Minoration de la hauteur normalisée des hypersurfaces339-366
B. ValkóOn irregularities of sums of integers367-381
J. WuA problem of Galambos on Engel expansions383-386
D. PoulakisCorrigendum to the paper "The number of solutions of the Mordell equation" (Acta Arith. 88 (1999), 173–179)387-388

Strona główna   Powrót